# SDR DALA2016093007015

- Difficulty date: September 22, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,888 hours, 35,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR REVIEW PRI 548938-14 STEP 8, CRACK NOTED IN FLOORBEAM AFT FACE BEND RADIUS AT LT END JUST I/B OF L4 DOOR CUTOUT AT BS 1640.  REMOVED & REPLACED PREVIOUS FLOORBEAM REPAIR SECTION AT BS 1640 LBL 40 TO LBL 58 IAW SRM AND 548938-14 REV O.
